My research lies at the interplay between number theory and algebraic geometry. I am particularly interested in periods, a class of complex numbers which appear when comparing de Rham and Betti cohomology of algebraic varieties over number fields.

Research papers

[1] (with J. Fernández de Bobadilla, V. Muñoz and A. Murillo) The Hilali conjecture for hyperelliptic spaces
Mathematics without boundaries: Surveys in Pure Mathematics (P. Pardalos and Th. M. Rassias, eds.), Springer-Verlag, 2014, 21-36.

[2] Periods of Hodge structures and special values of the gamma function
Inventiones mathematicae 208 (2017), no. 1, 247-282.

[3] (with O. Amini, S. Bloch and J.I. Burgos Gil) Feynman amplitudes and limits of heights
Izvestiya: Mathematics 80 (2016), no. 5, special volume in honor of J-P. Serre, 813-848.
Video of a lecture by Spencer Bloch about this work.

[4] A reciprocity law for periods of cyclic covers
In preparation.

[5] (with M. Asakura) On the Gross-Deligne conjecture for variations of Hodge-de Rham structures

[6] (with P. Jossen) Exponential motives
Preliminary version.
Videos of lectures at MSRI and Luminy.


[1] (with J. I. Burgos Gil) Multiple zeta values: from numbers to motives
Clay Mathematics Proceedings, to appear.

[2] Équidistribution de sommes exponentielles (travaux de Katz)
Séminaire Bourbaki

Books edited

[1] (with D. Jetchev, P. Jossen and R. Pink) Motives and Complex Multiplication
Progress in Mathematics, in preparation.